# SDR SWIA20231027822

- Difficulty date: August 22, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUDIT OF 40K TASK CARD 55-340-602(DETAILED INSPECTION OF THE RIGHT ELEVATOR FRONT SPAR ASSEMBLY) FOUND THAT THE RH ELEVATOR HAS DAMAGE ON INBOARD SIDE OF FRONT SPAR.   (C-CHECK RO 10/29/2023)   REPAIRED ELEVATOR IB LE DAMAGE TO THE FRONT SPAR PER MHIRJ BLEND REPAIR REO 601R-55-21-584 REV -- DATED 2023-09-04, SEE CONTINUE CARD FOR DETAILS.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
